Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On polynomial interpolation to analytic functions with singularities


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 38 (1932), 289-294
DOI: https://doi.org/10.1090/S0002-9904-1932-05377-0
MathSciNet review: 1562376
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05377-0

American Mathematical Society